# SDR SWAA2023111009910

- Difficulty date: October 12, 2023
- Submitted: November 10, 2023
- Operation: Air carrier
- Aircraft: N239WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34714
- Aircraft time: 57,648 hours, 34,679 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RT CREASE BEAM STRUCTURE INNER CHORD AT STA 639<[01] REMOVED AND REPLACED CREASE BEAM INNER CHORD AT RT FROM STA 616 TO STA 685 PER B737-700 SRM 51-40-02-0G-0 & DWG# 144A5901.;[02] CERTIFIED WORK STEPS ACCOMPLISHED TO REMOVE AND REPLACE CREASE BEAM INNER CHORD AT RT SIDE FROM STA 616 TO 685
